Jump to content

From Cipralex to Zoloft


Recommended Posts

My doctor have changed my med from Cipralex to Zoloft as she thought the Cipralex was no longer working.   Here is the process:

 

Week 1 - add 25mg of Zoloft a day (keep taking Cipralex

Week2 - take 50mg of Zoloft a day (stop taking Cipralex

Week 3 - take 75mg of Zoloft a day

Week 4 - take 100mg of Zoloft a day

I am currently on day 5 at 100mg and my head muscles are tense and my nose is stuffed up.   Has anyone has this experience and does it go away?   I am hoping after 2 weeks at 100mg all the side effects will be gone.

 

 

Link to comment
Share on other sites

Sorry this is happening to you.   Yikes.   Hopefully people who have had similar experiences will see your post and respond to it in kindly and helpful ways.  Sounds rough what you are going through!  I have never gone from Cipralex to Zoloft.  I have only gone from Zoloft to Cipralex after a brief dosing with Lexapro.  Wish I knew how to help. 

Link to comment
Share on other sites

Well, Day 10 at 100mg.   I think I had one good day then today my jaw and neck had spasms.   Mostly very annoying but not painful, well at one point it felt a little painful.   I am somewhat bothered by these head muscle tensions as they feel like.  😠

Link to comment
Share on other sites

Well the battle continues.  I feel the medication is helping my anxiety but I have back of neck (occipital) pain that seems to go to my jaw.   Does anyone know what would be safe and effective for this?  I am hoping it will go away but it is quite bothersome right now.   This is Day 12 at 100mg

 

Link to comment
Share on other sites

Ok I realized I am getting rhinitis symptoms now from this med.    Anyone know if it goes away?   I'm on Day 12 at 100mg

Link to comment
Share on other sites

  • 1 month later...

So I started Zoloft 100mg on March 22, 2022.   This is now 7 weeks at this dosage and I am not sure but I woke up this morning with a tight tension band around my head and feel somewhat anxious I think.   I don't feel completely relaxed that is for sure.   I also sweat at night now.  Is this normal on this med?    Zoloft is supposed to take away my anxiety.   🤔

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...